# SDR DXTA200601285

- Difficulty date: March 10, 2006
- Submitted: March 29, 2006
- Operation: Air carrier
- Aircraft: N874QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258474
- Aircraft time: 4,824 hours, 3,359 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Strut
- Part number: NPN
- Part serial: NSN
- Condition: Sticking
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RED UNSAFE NOSE GEAR LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.  FOUND EVIDENCE ON FUSELAGE THAT NOSE WHEEL RUBS FUSELAGE ON GEAR RETRACTION.  JACKED PLANE, FOUND NOSE STRUT NOT FULLY EXTENDING SERVICED NOSE STRUT IAW HAWKER 800XP MM 12-32-00.  DOWN JACKED PLANE AND JACKED BACK UP AND NOSE STRUT EXTENDS NORMALLY OPS CHECKED GEAR INDICATION SYS IAW HAWKER 800XP MM 52-60-00.  OPS CHECK GOOD.
